January 27, 2018 at 10:12 am #14089believeicanhealParticipant
Hello everyone. I have just joined the forum to see if anyone else has experienced what i am experiencing and what they have done to cure it. On December 8th, i took antibiotics (zithromax) in liquid form, a one-time drink dose. Two days later, i began experiencing a brain fog, and it grew over the course of about a week into pretty severe fatigue, and i always have a foggy brain. Sometimes its worse than others, but its always there. Mixing up words in sentences when i read, a subtle headache, rubbing my temples, sore neck and shoulders, sensitivity to light, difficulty remembering what words i am trying to use, feeling like im dreaming, and just overall not feeling like myself. things i will disclose: I got out of prison about 9 months ago (marijuana charge), i have a very stressful full time job, i go to school part time, I lift weights and workout in a very intense manner, and i am always “on the go”. rarely have a time when i am not reading a book or thinking of ideas to further my future. I am wondering if this brain fog problem i have is from taking the antibiotics, and the antibiotics gave me Candida (yeast overgrowth), or if i am just completely burnt out in the adrenal glands from my stressful go-go lifestyle. It seems too much of a coincidence that i took antibiotics two days before i started experiencing this, and if you do a little research you will find that candida (yeast overgrowth) can happen after taking antibiotics, has these exact symptoms of brain fog and everything else ive described. This is a horrible way to live life and i appreciate any insights that anybody has to offer.
by the way, My diet and lifestyle (besides my stressful job) are very healthy. I eat leafy greens, broccoli, chicken, beef, eggs, coconut oil, peanut butter, almonds, and everything is organic. zero refined sugar and almost no fruit ever.January 31, 2018 at 9:21 am #14113AnnabelKeymaster
It sounds like you have a great diet and you live very healthily. Maybe consider adding some fruit though?
If the antibiotics are what triggered your illness, then it is likely connected to your gut health. That could be Candida or some other imbalance. Take probiotics (in both food and supplement form), and continue to avoid sugary foods.
- You must be logged in to reply to this topic.